# SDR CALA2024102102700

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 121,456 hours, 18,522 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT WAS FOUND CORROSION AT STGR 39LH BETWEEN STA 1540/1562. (NR 2231086) UPGRADE OF ATTRIBUTES PERFORMED REPAIR AT STRINGER 39LH AS PER SRM 53-00-03-2R-2 TYPE III AND TABLE III DETAIL IV .
